# SDR ASAA2018061985118

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 44,031 hours, 13,207 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE FAN BLADE LUBRICATION. FOUND NR 1 FAN BLADE MISSING CU NI IN COATING ON CONCAVE SIDE, AFT END IS BEYOND LIMITS. BLADE NR 13 TO BE CHANGED AS A PAIR WITH BLADE NR 1. ACFT GROUNDED.  REPLACED THE 1 & 13 FAN BLADES IAW T/C 78472002.
